# SDR ASOA201001871

- Difficulty date: December 6, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 26,023 hours, 22,206 cycles
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINSCENT STRIP MISSING ON AFT SIDE OF SERVICE DOOR.  INSTALLED PHOTOLUMINSCENT MISSING STRIP ON AFT SIDE OF SERVICE DOOR  IAW AMM, CH 11-30-00.   INSTALLED PHOTOLUMINSCENT  MISSING STRIP ON AFT SIDE OF SERVICE DOOR  IAW AMM CH. 11-30-00.
